# SDR DL72S982075

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 1183 LBL 18 VERTICAL BEAM, REPAIR FOR CRACK.  A .75 INCH TYPICAL CRACK WAS FOUND IN RADIUS OF THE LBL 18 VERTICAL BEAM LOWER END ON THE FS 1183 BULKHEAD.  THE CRACKED BEAM WAS REPAIRED PER BAC S/B 727-53-0202.  THE REPAIR WAS DOCUMENTED PER ER/A 365782-14AD.
